[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 52.200.130.163. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1979

CORRECTION

Arch Neurol. 1979;36(4):201. doi:10.1001/archneur.1979.00500400055007

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Incomplete Identification of Drug.—  In the article titled "Treatment of Parkinsonism With N-n-Propyl Norapomorphine and Levodopa (With or Without Carbidopa)," published in the December Archives (35:787-791, 1978), the drug mixture levodopa plus carbidopa (Sinemet) was incorrectly identified as Carbidopa in Table 2 and in the first sentence under "Results" on page 788, in Fig 1 and 2 on page 789, in Fig 3 and Table 4 on page 790, and in the first full paragraph on page 791. Levodopa (L) was incorrectly identified as carbidopa (C) in Fig 1, page 789. In Table 2 and Fig 3 on page 788 and on page 790, respectively, each "C" should have been "S" (which indicates levodopa plus carbidopa). On page 789, each "C" should have been "L" in Fig. 1.

First Page Preview View Large
First page PDF preview
First page PDF preview
×